# SDR ASOA200801314

- Difficulty date: October 8, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 12,663 hours, 10,940 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD WEB THAT SURROUNDS LINTEL ATTACHMENT FITTING HAS A INDICATION NOTED APPROX .1 INCH IN LENGTH 60 PERCENT FULL SCREEN HEIGHT FAILED NDT INSPECTION.  REPAIRED LINTEL FITTING IAW REO 601R-53-61-1230 AND REO 601R-53-61-1230.
